# SDR UIEA2018100202166

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 68,257 hours, 14,850 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENG PRV STATUS MSG EICAS MSG CAME ON MONENTARY AFTER T/O & WENT OUT. CLEARED WITH NO HARD FAULT IAW AMM 36-11-09, OPS NML.
